Nonvanishing of Dirichlet L-functions

Rizwanur Khan, Hieu T. Ngo

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We show that for at least (Formula Presented) of the primitive Dirichlet characters X of large prime modulus, the central value L (Formula Presented) does not vanish.

Original languageEnglish
Pages (from-to)2081-2091
Number of pages11
JournalAlgebra and Number Theory
Volume10
Issue number10
DOIs
Publication statusPublished - 2016

    Fingerprint

Keywords

  • Dirichlet characters
  • L-functions
  • Mollifier
  • Nonvanishing central value

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this